Entropies des flots magnétiques
Annales de l'I.H.P. Physique théorique, Volume 71 (1999) no. 4, p. 395-424
@article{AIHPA_1999__71_4_395_0,
     author = {Grognet, St\'ephane},
     title = {Entropies des flots magn\'etiques},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {71},
     number = {4},
     year = {1999},
     pages = {395-424},
     zbl = {1131.37300},
     zbl = {01383917},
     mrnumber = {1721559},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1999__71_4_395_0}
}
Grognet, Stéphane. Entropies des flots magnétiques. Annales de l'I.H.P. Physique théorique, Volume 71 (1999) no. 4, pp. 395-424. http://www.numdam.org/item/AIHPA_1999__71_4_395_0/

[1] V. Arnol'D, Some remarks on flows of line elements and frames, Sov. Math. Dokl. 2 (1961) 562-564, traduit de Dokl. Akad. Nauk SSSR 138 (1961) 255-257. | MR 158330 | Zbl 0124.14601

[2] W. Ballmann and M. Wojtkowski, An estimate for the measure theoretic entropy of geodesic flows, Ergod. Th. and Dynam. Sys. 9 (1989) 271-279. | MR 1007410 | Zbl 0707.58036

[3] G. Besson, G. Courtois et S. Gallot, Le volume et l'entropie minimale des espaces localement symétriques, Invent. Math. 103 (1991) 417-445. | MR 1085114 | Zbl 0723.53029

[4] G. Besson, G. Courtois et S. Gallot, Les variétés hyperboliques sont des minima locaux de l'entropie topologique, Invent. Math. 117 (1994) 403-445. | MR 1283725 | Zbl 0814.53031

[5] G. Besson, G. Courtois et S. Gallot, Volumes, entropies et rigidités des espaces localement symétriques de courbure strictement négative, C. R. Acad. Sci. Paris 319 (1994) 81-84. | MR 1285903 | Zbl 0812.53041

[6] G. Besson, G. Courtois et S. Gallot, Entropies et rigidités des espaces localement symétriques de courbure strictement négative, G. A. F. A. 5 (1995) 731- 799. | MR 1354289 | Zbl 0851.53032

[7] G. Besson, G. Courtois and S. Gallot, Survey article: minimal entropy and Mostow's rigidity theorems, Ergod. Th. and Dynam. Sys. 16 (1996) 623-649. | MR 1406425 | Zbl 0887.58030

[8] R. Bowen, Periodic orbits for periodic flows, Amer. J. Math. 94 (1972) 1-30. | MR 298700 | Zbl 0254.58005

[9] J. Boland, The dynamics and geometry of contact Anosov flows, Ph.D. Thesis, Michigan Ann Arbor University, 1998. http://www.math.lsa.umich.edu/∼boland/ research.html.

[10] D. Egloff, On the dynamics of uniform Finsler manifolds of negative flag curvature, Ann. Global Anal. Geom. 15 (1997) 101-116. | MR 1448718 | Zbl 0884.53052

[11] P. Foulon, Géométrie des équations différentielles du second ordre, Ann. Inst. H. Poincaré, Phys. Théor. 45 (1986) 1-28. | Numdam | MR 856446 | Zbl 0624.58011

[12] P. Foulon, Locally symmetric Finsler spaces in negative curvature, C. R. Acad. Sci., Paris I 324 (1997) 1127-1132. | MR 1451935 | Zbl 0882.53051

[13] A. Freire and R. Mañé, On the entropy of the geodesic flow in manifolds without conjugate points, Invent. Math. 69 (1982) 359-392. | MR 679763 | Zbl 0476.58019

[14] S. Gallot, D. Hulin and J. Lafontaine, Riemannian Geometry 2nd. Ed., Universitext, Springer, Berlin, 1987. | MR 2088027 | Zbl 0636.53001

[15] C. Godbillon, Éléments de Topologie Algébrique, Hermann, Paris, 1971, pp. 211-214. | MR 301725 | Zbl 0218.55001

[16] S. Grognet, Flots magnétiques en courbure négative. À paraître dans Ergod. Th. and Dynam. Sys. | Zbl 0935.53037

[17] A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge Univ. Press, Cambridge, 1995. | MR 1326374 | Zbl 0878.58020

[18] A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Publ. Math. l'IHES 72 (1980) 137-173. | Numdam | MR 573822 | Zbl 0445.58015

[19] A. Katok, Entropy and closed geodesics, Ergod. Th. and Dynam. Sys. 2 (1982) 339-365. | MR 721728 | Zbl 0525.58027

[20] A. Katok, Four applications to conformal equivalence to geometry and dynamics, Ergod. Th. and Dynam. Sys. 8* (1988) 139-152. | MR 967635 | Zbl 0668.58042

[21] P. Malliavin, Intégration et Probabilités-analyse de Fourier et Analyse Spectrale, Masson, Paris, 1982, pp. 129-132. | MR 662563 | Zbl 0509.28001

[22] A. Manning, Topological entropy for geodesic flows, Ann. Math. 110 (1979) 567- 573. | MR 554385 | Zbl 0426.58016

[23] R. Osserman and P. Sarnak, A new curvature invariant and entropy of geodesic flows, Invent. Math. 77 (1984) 455-462. | MR 759262 | Zbl 0536.53048

[24] M.-Y. Pang, The structure of Legendre foliations, Trans. Amer. Math. Soc. 320 (1990) 417-455. | MR 1016808 | Zbl 0702.53022

[25] W. Parry, Synchronization of canonical measures for hyperbolic attractors, Comm. Math. Phys. 106 (1986) 267-275. | MR 855312 | Zbl 0618.58026

[26] W. Parry and M. Pollicott, Zeta functions and the periodic orbit structure of hyperbolic dynamics, Astérisque 187-188 (1990) 1-268. | MR 1085356 | Zbl 0726.58003

[27] G. and M. Paternain, Anosov geodesic flows and twisted symplectic structures, in: Ledrappier et al. (Eds.), Proc. 1st International Conference on Dynamical Systems, Montevideo, Uruguay, 1995-a tribute to R. Mañe, Harlow, Longman, Pitman, Res. Notes Math. Ser. 362 (1996) 132-145. | MR 1460801 | Zbl 0868.58062

[28] G. Paternain, On the regularity of the Anosov splitting for twisted geodesic flows, Math. Res. Lett. 4 (1997) 871-888. | MR 1492126 | Zbl 0901.58017

[29] G. and M. Paternain, First derivative of topological entropy for Anosov geodesic flows in the presence of magnetic fields, Nonlinearity 10 (1997) 121-131. | MR 1430743 | Zbl 0907.58053

[30] Y. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory, Russ. Math. Surveys 32 (1977) 55-114; from Uspekhi Mat. Nauk 32 (1977) 55-112. | Zbl 0383.58011

[31] F. Warner, Foundations of Differential Manifolds and Lie Groups, Springer, Berlin, 1983, Chapitre 6. | MR 722297 | Zbl 0516.58001